The following bibliography has been generated by bringing together all references provided by our content partners. There may be duplication.

References

  • Gilmer, Ronald W., and Carol M. Lalli. 1990. Bipolar variation in Clione, a gymnosomatous pteropod. Amercian Malacological Bulletin, vol. 8, no. 1. 67-75

Disclaimer

EOL content is automatically assembled from many different content providers. As a result, from time to time you may find pages on EOL that are confusing.

To request an improvement, please leave a comment on the page. Thank you!